Mathematics of computation. Volume 67, Number 223, 1998
Contents of Volume 67, Number 223 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Pointwise error estimates and asymptotic error expansion inequalities for the finite...
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English |
Được phát hành: |
American Mathematical Society
2009
|
Những chủ đề: | |
Truy cập trực tuyến: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/333 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
id |
oai:scholar.dlu.edu.vn:DLU123456789-333 |
---|---|
record_format |
dspace |
spelling |
oai:scholar.dlu.edu.vn:DLU123456789-3332009-10-01T02:48:31Z Mathematics of computation. Volume 67, Number 223, 1998 American Mathematical Society Mathematics Contents of Volume 67, Number 223 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Pointwise error estimates and asymptotic error expansion inequalities for the finite element method on irregular grids: Part I. Global estimates Alfred H. Schatz Math. Comp. 67 (1998), 877-899. Abstract, references and article information Retrieve article in: PDF A negative-norm least squares method for Reissner-Mindlin plates James H. Bramble; Tong Sun Math. Comp. 67 (1998), 901-916. Abstract, references and article information Retrieve article in: PDF Nonconforming finite element approximation of crystalline microstructure Bo Li; Mitchell Luskin Math. Comp. 67 (1998), 917-946. Abstract, references and article information Retrieve article in: PDF Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions R. A. Nicolaides; D.-Q. Wang Math. Comp. 67 (1998), 947-963. Abstract, references and article information Retrieve article in: PDF Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity Qiang Du Math. Comp. 67 (1998), 965-986. Abstract, references and article information Retrieve article in: PDF Interpolation correction for collocation solutions of Fredholm integro-differential equations Qiya Hu Math. Comp. 67 (1998), 987-999. Abstract, references and article information Retrieve article in: PDF Efficient Runge-Kutta integrators for index-2 differential algebraic equations J. C. Butcher; R. P. K. Chan Math. Comp. 67 (1998), 1001-1021. Abstract, references and article information Retrieve article in: PDF Chaos in the Lorenz equations: A computer assisted proof. Part II: Details Konstantin Mischaikow; Marian Mrozek Math. Comp. 67 (1998), 1023-1046. Abstract, references and article information Retrieve article in: PDF Trapezoidal and midpoint splittings for initial-boundary value problems Willem Hundsdorfer Math. Comp. 67 (1998), 1047-1062. Abstract, references and article information Retrieve article in: PDF On a high order numerical method for functions with singularities Knut S. Eckhoff Math. Comp. 67 (1998), 1063-1087. Abstract, references and article information Retrieve article in: PDF Analysis and modificaton of Newton's method for algebraic Riccati equations Chun-Hua Guo; Peter Lancaster Math. Comp. 67 (1998), 1089-1105. Abstract, references and article information Retrieve article in: PDF An algorithm for constructing a basis for $C^r$-spline modules over polynomial rings Satya Deo; Lipika Mazumdar Math. Comp. 67 (1998), 1107-1120. Abstract, references and article information Retrieve article in: PDF The efficient computation of Fourier transforms on the symmetric group David K. Maslen Math. Comp. 67 (1998), 1121-1147. Abstract, references and article information Retrieve article in: PDF A natural lattice basis problem with applications John D. Hobby Math. Comp. 67 (1998), 1149-1161. Abstract, references and article information Retrieve article in: PDF Fast evaluation of multiple zeta sums Richard E. Crandall Math. Comp. 67 (1998), 1163-1172. Abstract, references and article information Retrieve article in: PDF Finding finite $B_2$-sequences faster Bernt Lindström Math. Comp. 67 (1998), 1173-1178. Abstract, references and article information Retrieve article in: PDF Subquadratic-time factoring of polynomials over finite fields Erich Kaltofen; Victor Shoup Math. Comp. 67 (1998), 1179-1197. Abstract, references and article information Retrieve article in: PDF Factoring elementary groups of prime cube order into subsets Sándor Szabó; Coburn Ward Math. Comp. 67 (1998), 1199-1206. Abstract, references and article information Retrieve article in: PDF The translation planes of order 49 and their automorphism groups C. Charnes; U. Dempwolff Math. Comp. 67 (1998), 1207-1224. Abstract, references and article information Retrieve article in: PDF Minus class groups of the fields of the $l$-th roots of unity René Schoof Math. Comp. 67 (1998), 1225-1245. Abstract, references and article information Retrieve article in: PDF Remarks on the Schoof-Elkies-Atkin algorithm L. Dewaghe Math. Comp. 67 (1998), 1247-1252. Abstract, references and article information Retrieve article in: PDF Detecting perfect powers in essentially linear time Daniel J. Bernstein Math. Comp. 67 (1998), 1253-1283. Abstract, references and article information Retrieve article in: PDF Computations of class numbers of real quadratic fields Anitha Srinivasan Math. Comp. 67 (1998), 1285-1308. Abstract, references and article information Retrieve article in: PDF New results in equal sums of like powers Randy L. Ekl Math. Comp. 67 (1998), 1309-1315. Abstract, references and article information Retrieve article in: PDF Class number bounds and Catalan's equation Ray Steiner Math. Comp. 67 (1998), 1317-1322. Abstract, references and article information Retrieve article in: PDF Every odd perfect number has a prime factor which exceeds $10^6$ Peter Hagis Jr.; Graeme L. Cohen Math. Comp. 67 (1998), 1323-1330. Abstract, references and article information Retrieve article in: PDF Book Reviews Math. Comp. 67 (1998), 1331-1334 Book reviews do not contain an abstract. You may download the entire set of reviews from this issue using the links below. Proceedings of the Third International Conference on Spectral and High Order Methods Reviewer(s) Lars B. Wahlbin Review information Retrieve article in: PDF An introduction to computational geometry for curves and surfaces Reviewer(s) Joseph D. Ward Review information Retrieve article in: PDF The mathematics of surfaces Reviewer(s) Lars B. Wahlbin Review information Retrieve article in: PDF Algorithmic number theory, Volume I: Efficient algorithms Reviewer(s) S. S. Wagstaff Jr. Review information Retrieve article in: PDF 2009-10-01T02:48:31Z 2009-10-01T02:48:31Z 1998 Article 1088-6842(e) 0025-5718(p) https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/333 en application/octet-stream American Mathematical Society |
institution |
Thư viện Trường Đại học Đà Lạt |
collection |
Thư viện số |
language |
English |
topic |
Mathematics |
spellingShingle |
Mathematics American Mathematical Society Mathematics of computation. Volume 67, Number 223, 1998 |
format |
Article |
author |
American Mathematical Society |
author_facet |
American Mathematical Society |
author_sort |
American Mathematical Society |
title |
Mathematics of computation. Volume 67, Number 223, 1998 |
title_short |
Mathematics of computation. Volume 67, Number 223, 1998 |
title_full |
Mathematics of computation. Volume 67, Number 223, 1998 |
title_fullStr |
Mathematics of computation. Volume 67, Number 223, 1998 |
title_full_unstemmed |
Mathematics of computation. Volume 67, Number 223, 1998 |
title_sort |
mathematics of computation. volume 67, number 223, 1998 |
publisher |
American Mathematical Society |
publishDate |
2009 |
url |
https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/333 |
_version_ |
1819788666403291136 |
description |
Contents of Volume 67, Number 223
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
All articles in this issue are available free of charge
Pointwise error estimates and asymptotic error expansion inequalities for the finite element method on irregular grids: Part I. Global estimates
Alfred H. Schatz
Math. Comp. 67 (1998), 877-899.
Abstract, references and article information
Retrieve article in: PDF
A negative-norm least squares method for Reissner-Mindlin plates
James H. Bramble; Tong Sun
Math. Comp. 67 (1998), 901-916.
Abstract, references and article information
Retrieve article in: PDF
Nonconforming finite element approximation of crystalline microstructure
Bo Li; Mitchell Luskin
Math. Comp. 67 (1998), 917-946.
Abstract, references and article information
Retrieve article in: PDF
Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions
R. A. Nicolaides; D.-Q. Wang
Math. Comp. 67 (1998), 947-963.
Abstract, references and article information
Retrieve article in: PDF
Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity
Qiang Du
Math. Comp. 67 (1998), 965-986.
Abstract, references and article information
Retrieve article in: PDF
Interpolation correction for collocation solutions of Fredholm integro-differential equations
Qiya Hu
Math. Comp. 67 (1998), 987-999.
Abstract, references and article information
Retrieve article in: PDF
Efficient Runge-Kutta integrators for index-2 differential algebraic equations
J. C. Butcher; R. P. K. Chan
Math. Comp. 67 (1998), 1001-1021.
Abstract, references and article information
Retrieve article in: PDF
Chaos in the Lorenz equations: A computer assisted proof. Part II: Details
Konstantin Mischaikow; Marian Mrozek
Math. Comp. 67 (1998), 1023-1046.
Abstract, references and article information
Retrieve article in: PDF
Trapezoidal and midpoint splittings for initial-boundary value problems
Willem Hundsdorfer
Math. Comp. 67 (1998), 1047-1062.
Abstract, references and article information
Retrieve article in: PDF
On a high order numerical method for functions with singularities
Knut S. Eckhoff
Math. Comp. 67 (1998), 1063-1087.
Abstract, references and article information
Retrieve article in: PDF
Analysis and modificaton of Newton's method for algebraic Riccati equations
Chun-Hua Guo; Peter Lancaster
Math. Comp. 67 (1998), 1089-1105.
Abstract, references and article information
Retrieve article in: PDF
An algorithm for constructing a basis for $C^r$-spline modules over polynomial rings
Satya Deo; Lipika Mazumdar
Math. Comp. 67 (1998), 1107-1120.
Abstract, references and article information
Retrieve article in: PDF
The efficient computation of Fourier transforms on the symmetric group
David K. Maslen
Math. Comp. 67 (1998), 1121-1147.
Abstract, references and article information
Retrieve article in: PDF
A natural lattice basis problem with applications
John D. Hobby
Math. Comp. 67 (1998), 1149-1161.
Abstract, references and article information
Retrieve article in: PDF
Fast evaluation of multiple zeta sums
Richard E. Crandall
Math. Comp. 67 (1998), 1163-1172.
Abstract, references and article information
Retrieve article in: PDF
Finding finite $B_2$-sequences faster
Bernt Lindström
Math. Comp. 67 (1998), 1173-1178.
Abstract, references and article information
Retrieve article in: PDF
Subquadratic-time factoring of polynomials over finite fields
Erich Kaltofen; Victor Shoup
Math. Comp. 67 (1998), 1179-1197.
Abstract, references and article information
Retrieve article in: PDF
Factoring elementary groups of prime cube order into subsets
Sándor Szabó; Coburn Ward
Math. Comp. 67 (1998), 1199-1206.
Abstract, references and article information
Retrieve article in: PDF
The translation planes of order 49 and their automorphism groups
C. Charnes; U. Dempwolff
Math. Comp. 67 (1998), 1207-1224.
Abstract, references and article information
Retrieve article in: PDF
Minus class groups of the fields of the $l$-th roots of unity
René Schoof
Math. Comp. 67 (1998), 1225-1245.
Abstract, references and article information
Retrieve article in: PDF
Remarks on the Schoof-Elkies-Atkin algorithm
L. Dewaghe
Math. Comp. 67 (1998), 1247-1252.
Abstract, references and article information
Retrieve article in: PDF
Detecting perfect powers in essentially linear time
Daniel J. Bernstein
Math. Comp. 67 (1998), 1253-1283.
Abstract, references and article information
Retrieve article in: PDF
Computations of class numbers of real quadratic fields
Anitha Srinivasan
Math. Comp. 67 (1998), 1285-1308.
Abstract, references and article information
Retrieve article in: PDF
New results in equal sums of like powers
Randy L. Ekl
Math. Comp. 67 (1998), 1309-1315.
Abstract, references and article information
Retrieve article in: PDF
Class number bounds and Catalan's equation
Ray Steiner
Math. Comp. 67 (1998), 1317-1322.
Abstract, references and article information
Retrieve article in: PDF
Every odd perfect number has a prime factor which exceeds $10^6$
Peter Hagis Jr.; Graeme L. Cohen
Math. Comp. 67 (1998), 1323-1330.
Abstract, references and article information
Retrieve article in: PDF
Book Reviews
Math. Comp. 67 (1998), 1331-1334
Book reviews do not contain an abstract. You may download the entire set of reviews from this issue using the links below.
Proceedings of the Third International Conference on Spectral and High Order Methods
Reviewer(s) Lars B. Wahlbin
Review information
Retrieve article in: PDF
An introduction to computational geometry for curves and surfaces
Reviewer(s) Joseph D. Ward
Review information
Retrieve article in: PDF
The mathematics of surfaces
Reviewer(s) Lars B. Wahlbin
Review information
Retrieve article in: PDF
Algorithmic number theory, Volume I: Efficient algorithms
Reviewer(s) S. S. Wagstaff Jr.
Review information
Retrieve article in: PDF |